# SDR REXA2019061690857

- Difficulty date: May 19, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 621-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL LANDING ANGLE STRIP HAS CORROSION SPOTS AT FS 621 BETWEEN LBL 27 AND THE LH FLOOR SILL, IN THE CARGO BAY.
REMOVED DAMAGE IAW CRJ 200 REO 601R-53-61-117 AAR SM 58
